# SDR CALA0000059

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND FASTENER HOLE AT RT LOWER CORNER OF RT AFT EMERGENCY EXIT DOOR.  THE CORROSION WAS REMOVED IAW SRM 51-10-3 AND 51-30-2.  A BRACKET WAS INSTALLED IAW SRM 51-10-4 AND 51-30-1.
